# SDR UPS05145893

- Difficulty date: December 23, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Engine: Pwa PW4158
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Aft Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NOTED HYDRAULIC FLUID COMING OUT OF LT PYLON, DRY MOTORED ENG TO PIN POINT PROPER PANEL TO REMOVED LT AFT PYLON OB ENG PANEL AFTER REMOVAL FOUND HARD LINE CHAFFED ON BRADED LINK HARDLINE HAS FAILED AND CAUSED LEAK.  REPLACED FLEX LINE WITH PERM RIGID HYDRAULIC LINE.  NR1 PYLON GREEN SYS ENG HYD CASE LINE. D316960 IS CLOSED.
